MAUDE Adverse Event Report: COOK INC ROADRUNNER UNIGLIDE HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC ROADRUNNER UNIGLIDE HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G56172
Medical Device Problem Codes Material Separation (1562); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.E1 - name and address - street: (b)(6).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, during an unknown procedure, the user opened the packaging of a roadrunner uniglide hydrophilic wire guide and the coating separated from the inner core of the wire.The procedure was completed using a new device.A section of the device did not remain inside the patient.The patient did not require any additional procedures or experience any adverse effects due to the occurrence.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Corrected information: h6 (annex a) summary of event: as reported, during an unknown procedure, the user opened the packaging of a roadrunner uniglide hydrophilic wire guide and the coating separated from the inner core of the wire.The procedure was completed using a new device.A section of the device did not remain inside the patient.The patient did not require any additional procedures or experience any adverse effects due to the occurrence.Investigation evaluation: reviews of the complaint history, device history record (dhr), instructions for use (ifu), specifications, manufacturing instructions (mi) and quality control (qc) procedures were conducted during the investigation.A visual inspection was conducted as well.The complainant device was returned to cook for investigation.The jacket/coating was separated from the metal coils.The split from the proximal end started at approximately ten centimeters and continued all the way to the distal tip, but the tip of the jacket was not torn.A document-based investigation evaluation was performed.No related non-conformances were found, and there have been no other reported complaints for this lot number.The product ifu states, ¿upon removal from package, inspect the product to ensure no damage has occurred.¿ a review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The information provided upon review of the dmr, dhr, returned device, and ifu suggests that there is evidence the device was manufactured out of specification; however, cook has concluded that this is an isolated incident and there is no evidence of non-conforming product in house or in the field.Based on the information provided and the results of the investigation, cook has concluded that a manufacturing/quality control deficiency caused this incident.Per the quality engineering risk assessment, no further action is required.The appropriate personnel have been notified, and we will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
**udi related data quality updates only** correction: d4.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description

Brand Name
ROADRUNNER UNIGLIDE HYDROPHILIC WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key18160438
Report Number1820334-2023-01585
Device Sequence Number6504399
Product Code DQX
UDI-Device Identifier00827002561724
UDI-Public(01)00827002561724(17)260127(10)CINC002674
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K110009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/27/2026
Device Model NumberG56172
Device Catalogue NumberHPWA-35-80
Device Lot NumberCINC002674
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2023
Supplement Date Received by Manufacturer03/12/2024
08/06/2024
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date04/10/2024
08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown